# SDR ARWA20020309

- Difficulty date: March 21, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,587 hours, 23,662 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 56165545503
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON CLEARING THE RUNWAY EXPERIENCED A TOTAL LOSS OF HYDRAULIC FLUID AND PRESSURE ALL CHECKLIST COMPLIED WITH.  AIRBRAKE USED TO STOP AIRCRAFT WITHOUT INCIDENT.  FOUND FWD LEFT BOGIE TRIM CYLINDER WITH HYDRAULIC LEAK.  REMOVED AND REPLACED MLG FWD LEFT BOGIE TRIM CYLINDER IAW MM ALTERNATE INSTALLATION AND ADJUSTMENT PROCEDURE OF DC8 MM 32-11-3 (3).  SERVICED AIR BRAKE BOTTLE AND HYDRAULIC RESERVOIR.  AIRCRAFT RETURNED TO SERVICE.
